# SDR CA980430020

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 2730 · Elevator Control System
- Part: Hinge
- Part number: 6526658
- Condition: Misinstalled
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ALL ELEVATOR HINGE BALANCE PANELS WORN, WORN SEALS AND INCORRECT HARDWARE.  REPLACED.
